On the Regular Precessions of an Asymmetric Liquid-Filled Rigid Body

Статья подготовлена сотрудниками: д. ф.-м. н, проф. Ольшанский В. Ю..
на базе: Лаборатория механики, навигации и управления движением.


Анотация

The conditions for the existence of a linear invariant system of Poincaré–Zhukovsky equations have been found. In a linear invariant system, three configuration conditions have been obtained that are sufficient to allow a mechanical system without dynamic symmetry to undergo regular precession. The explicit expression of the moments of inertia of a system consisting of a rigid body with an ellipsoidal cavity filled an ideal vorticity fluid is given in terms of the cavity dimensions; the velocities of precession and self-rotation are found. The particular case of the permanent rotation of an asymmetric rigid shell around the angular momentum vector is considered; in this case, any axis rigidly bound to the shell can be used as the axis of permanent rotation.

Ключевые слова: liquid-filled rigid body, Poincaré–Zhukovsky equations, regular precession

DOI 10.3103/S0025654418050138

Цитировать эту статью:

Ol’shanskii V.Yu. On the Regular Precessions of an Asymmetric Liquid-Filled Rigid Body // Mechanics of Solids, 2018, Vol.53, Suppl.2, pp. S95 – S106. DOI:

О журнале Известия РАН. Механика твердого тела